# SDR COEA2011041521903

- Difficulty date: April 15, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 29,376 hours, 32,503 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: S5317400425301
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENT:  HEAVY CK / COE / MINOR REPAIR / LEVEL 2 CORROSION:  FORWARD PRESSURE BULKHEAD, RIGHT O/B VERTICAL STIFFENER TOP HAS AREA OF CORROSION.  REMOVED CORROSION, REMOVED AND REPLACED CLIP.
